Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Feel sick after eating anything, feeling of vomiting. On medicines for under-active thyroid. Related to thyroid?

Why do I feel sick after I eat, it does not matter what I eat, my stomache just feels like I am going to vomit but I never do, the symptoms have been going on for a little over a week. I have under active Thyroid and I take my medication on a daily baisis and have for the last three years, i do not think it has anything to do with my Thyroid
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Gastroparesis meaning slow motility of stomach is common in hypothyroid patients, seen id both with normal TSH or high TSH

Gastritis is also common in any age group , meaning stomach pain , and the symptoms you are saying describes as Nauseating feeling

I would recommend domeperidone with low dose omeprazole ( PPI )

Hope this helps
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor